Universal Chalcidoidea Database

Synonymic list

Ageniaspis bicoloripes Girault, 1915

[ Encyrtidae : Encyrtinae ]
Return to list 

Ageniaspis bicoloripes (Girault)
Gates, M.W.; Heraty, J.M.; Schauff, M.E.; (2002), Survey of the parasitic Hymenoptera on leafminers in California. Journal of Hymenoptera Research 11(2):213-270
(Earliest use of name recorded in this database)
    view Gates, M.W.; Heraty, J.M.; Schauff, M.E.; Wagner, D.L.; Whitfield, J.B.; Wahl, D.B. (2002) in PDF format
Paraleurocerus bicoloripes Girault
Girault, A.A. 1915, New genera of chalcidoid Hymenoptera. Journal of the New York Entomological Society 23(3):172     view Girault, A.A.  (1915) in PDF format
New species, Lectotype, USNM, United States of America-Massachusetts